# SDR SWAA2020032729638

- Difficulty date: March 9, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140EF HAS CORROSION OVER 50' SQ OF UPPER SURFACE. / CORROSION FLOOR PANEL 140EF FOUND TO BE GREATER THAN 20' IN TOTAL LENGTH THEREFOR FLOOR PANEL 140EF IS OUT OF LIMITS. FABRICATED NEW FLOOR PANEL 140EF IAW AMM 25-52-01-201-801. TREATED AND PRIMED LOWER SURFACE IAW AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.
